0
TECHNICAL PAPERS

Bifurcation Control of Nonlinear Systems With Time-Periodic Coefficients

[+] Author and Article Information
Alexandra Dávid, S. C. Sinha

Nonlinear Systems Research Laboratory, Department of Mechanical Engineering, Auburn University, Auburn, AL 36849

J. Dyn. Sys., Meas., Control 125(4), 541-548 (Jan 29, 2004) (8 pages) doi:10.1115/1.1636194 History: Received October 18, 1999; Revised May 28, 2003; Online January 29, 2004
Copyright © 2003 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Bifurcation diagrams of uncontrolled and controlled flip bifurcations
Grahic Jump Location
Parametrically excited simple inverted pendulum
Grahic Jump Location
Bifurcation control of the simple pendulum, comparison of different control gains
Grahic Jump Location
Comparison of the control effort for different control gains for the simple pendulum
Grahic Jump Location
Comparison of different controllers for the simple pendulum
Grahic Jump Location
Comparison of the torque required by the different controllers for the simple pendulum
Grahic Jump Location
Double inverted pendulum with a periodic follower load
Grahic Jump Location
Double pendulum, uncontrolled and controlled motions
Grahic Jump Location
Double pendulum, the uncontrolled and controlled motions in a Poincaré map representation

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In